MAUDE Adverse Event Report: VYAIRE MEDICAL 3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV); VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL 3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV); VENTILATOR, HIGH FREQUENCY
Model Number 3100 A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Any additional information received from the customer will be included in a follow-up report.At this time, the suspect device has not been returned for evaluation.Therefore, no root cause could be determined yet.
 
Event or Problem Description
The customer reported to vyaire medical that the 3100a ventilator shut down while on a patient and was moved to another ventilator.The customer confirmed that there is no patient harm on the reported event.
 
Additional Manufacturer Narrative
H10: a vyaire field service representative (fsr) went onsite and evaluated the ventilator.The broken limit valve was replaced, performed 2k pm (preventive maintenance) replaced ddi (dynamic displacement indicator) board and performed 7-year pm.The unit meets all factory specifications.

Brand Name
3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV)
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key9935926
Report Number2021710-2020-11714
Device Sequence Number643868
Product Code LSZ
UDI-Device Identifier10846446005776
UDI-Public(01)10846446005776
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3100 A
Device Catalogue Number22151-801
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer02/07/2021
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;